advertisement
Question
Posted by: Anonymous | 2009-04-21

Depo Provera

I conceived while using Depo Provera. I got ill last week and went to the doctor who sent me for a sonar because she thought that there was problems with my intestines. The sonar detcted something in my whom whereafter blood tests were done. The results were that I am two weeks pregnant. What will the effects of the injection' s hormones ,that is still be in my body, on the baby? I took a new shot of Depo about one month ago. How could this happen?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It will not affect the baby.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement